Inicio Biblioteca Complutense Catálogo Cisne Colección Digital Complutense

Nuevos artículos de PDI MAT (Mayo-Junio de 2020)

2 de Julio de 2020 a las 13:53 h

Escher. Relatividad

Relatividad. Escher

Relación de artículos publicados por docentes e investigadores MAT recogidos en Scopus durante los meses de mayo y junio de 2020

Vélez, D., Ayuso, A., Perales-González, C., Rodríguez, J.T.
Churn and Net Promoter Score forecasting for business decision-making through a new stepwise regression methodology (2020) Knowledge-Based Systems, 196, art. no. 105762. DOI: 10.1016/j.knosys.2020.105762
Ferreira, R., de Pablo, A.
Grow-up for a quasilinear heat equation with a localized reaction
(2020) Journal of Differential Equations, 268 (10), pp. 6211-6229. DOI: 10.1016/j.jde.2019.11.033
Ferrández, M.R., Redondo, J.L., Ivorra, B., Ramos, A.M., Ortigosa, P.M., Paechter, B.
Improving the performance of a preference-based multi-objective algorithm to optimize food treatment processes
(2020) Engineering Optimization, 52 (5), pp. 896-913. DOI: 10.1080/0305215X.2019.1618289
Alonso, R., Pardo, M.C.
Assessing influence on the estimated coefficients efficiency in a Cox regression model
(2020) Journal of Statistical Computation and Simulation, 90 (7), pp. 1216-1229. DOI: 10.1080/00949655.2020.1720986
Ferrera, J., Gómez Gil, J.
Differentiability of the functions of the generalized Takagi Class
(2020) Revista Matematica Complutense, 33 (2), pp. 465-493. DOI: 10.1007/s13163-019-00326-x
Roanes-Lozano, E., Casella, E.A., Sánchez, F., Hernando, A.
Diagnosis in tennis serving technique
(2020) Algorithms, 13 (5), art. no. 106, . DOI: 10.3390/A13050106
Azagra, D.
On the global shape of continuous convex functions on Banach spaces
(2020) Journal of Mathematical Analysis and Applications, 486 (2), art. no. 123944, . Cited 1 time.DOI: 10.1016/j.jmaa.2020.123944
Colesanti, A., Pagnini, D., Tradacete, P., Villanueva, I.
A class of invariant valuations on Lip(Sn-1)
(2020) Advances in Mathematics, 366, art. no. 107069, . Cited 1 time. DOI: 10.1016/j.aim.2020.107069
Barge, H., Giraldo, A., Sanjurjo, J.M.R.
Bifurcations, robustness and shape of attractors of discrete dynamical systems(2020) Journal of Fixed Point Theory and Applications, 22 (2), art. no. 29. DOI: 10.1007/s11784-020-0770-3
Beer, G., Garrido, M.I.
Real-valued Lipschitz functions and metric properties of functions
(2020) Journal of Mathematical Analysis and Applications, 486 (1), art. no. 123839, . Cited 1 time.DOI: 10.1016/j.jmaa.2020.123839
Almech, A., Roanes-Lozano, E.
Automatic Generation of Diagrammatic Subway Maps for Any Date with Maple(2020) Mathematics in Computer Science, 14 (2), pp. 193-207. 
DOI: 10.1007/s11786-019-00413-8


Bookmark and Share

Universidad Complutense de Madrid - Ciudad Universitaria - 28040 Madrid - Tel. +34 914520400
[Información - Sugerencias]